Optimal dividends under Markov-modulated bankruptcy level

Ferrari G, Schuhmann P, Zhu S (2022)
Insurance: Mathematics and Economics 106: 146-172.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
This paper proposes and studies an optimal dividend problem in which a two-state regime-switching environment affects the dynamics of the company's cash surplus and, as a novel feature, also the bankruptcy level. The aim is to maximize the total expected profits from dividends until bankruptcy. The company's optimal dividend payout is therefore influenced by four factors simultaneously: Brownian fluctuations in the cash surplus, as well as regime changes in drift, volatility and bankruptcy levels. In particular, the average profitability can assume different signs in the two regimes. We find a rich structure of the optimal strategy, which, depending on the interaction of the model's parameters, can be either of barrier-type or of liquidation-barrier type. Furthermore, we provide explicit expressions of the optimal policies and value functions. Finally, we complement our theoretical results by a detailed numerical study, where also a thorough analysis of the sensitivities of the optimal dividend policy with respect to the problem's parameters is performed. (C) 2022 Elsevier B.V. All rights reserved.
Stichworte
Optimal dividend policy; Regime-switching; Regime-dependent bankruptcy; levels; HJB equation; Singular stochastic control
Erscheinungsjahr
2022
Zeitschriftentitel
Insurance: Mathematics and Economics
Band
106
Seite(n)
146-172
ISSN
0167-6687
eISSN
1873-5959
Page URI
https://pub.uni-bielefeld.de/record/2964637

Zitieren

Ferrari G, Schuhmann P, Zhu S. Optimal dividends under Markov-modulated bankruptcy level. Insurance: Mathematics and Economics. 2022;106:146-172.
Ferrari, G., Schuhmann, P., & Zhu, S. (2022). Optimal dividends under Markov-modulated bankruptcy level. Insurance: Mathematics and Economics, 106, 146-172. https://doi.org/10.1016/j.insmatheco.2022.06.005
Ferrari, G., Schuhmann, P., and Zhu, S. (2022). Optimal dividends under Markov-modulated bankruptcy level. Insurance: Mathematics and Economics 106, 146-172.
Ferrari, G., Schuhmann, P., & Zhu, S., 2022. Optimal dividends under Markov-modulated bankruptcy level. Insurance: Mathematics and Economics, 106, p 146-172.
G. Ferrari, P. Schuhmann, and S. Zhu, “Optimal dividends under Markov-modulated bankruptcy level”, Insurance: Mathematics and Economics, vol. 106, 2022, pp. 146-172.
Ferrari, G., Schuhmann, P., Zhu, S.: Optimal dividends under Markov-modulated bankruptcy level. Insurance: Mathematics and Economics. 106, 146-172 (2022).
Ferrari, Giorgio, Schuhmann, Patrick, and Zhu, Shihao. “Optimal dividends under Markov-modulated bankruptcy level”. Insurance: Mathematics and Economics 106 (2022): 146-172.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar